By Topic

New lower bounds and constructions for binary codes correcting asymmetric errors

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Fang-Wei Fu ; Dept. of Math., Nankai Univ., Tianjin, China ; San Ling ; Chaoping Xing

In this correspondence, we study binary asymmetric error-correcting codes. A general construction for binary asymmetric error-correcting codes is presented. We show that some previously known lower bounds for binary asymmetric error-correcting codes can be obtained from this general construction. Furthermore, some new lower bounds for binary asymmetric error-correcting codes are obtained from this general construction. These new lower bounds improve the existing ones.

Published in:

Information Theory, IEEE Transactions on  (Volume:49 ,  Issue: 12 )